MAUDE Adverse Event Report: DEPUY MITEK RIGIDLOOP IMPLANT, 50MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK RIGIDLOOP IMPLANT, 50MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 232021
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during anterior cruciate ligament (acl) reconstruction, it was observed that the green trailing suture of the device broke.The surgeon suspected that it might be damaged during graft preparation.The device was discarded at the hospital and will not be returned for evaluation.No surgical delay or harm to the patient was reported.The backup device was used to complete the case.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
RIGIDLOOP IMPLANT, 50MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7788235
Report Number1221934-2018-53977
Device Sequence Number2434160
Product Code MBI
UDI-Device Identifier10886705022717
UDI-Public10886705022717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number232021
Device Lot Number3763893
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2015
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1